# SDR FDEA202303210479

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300*
- Aircraft serial: 735
- Aircraft time: 39,318 hours, 21,454 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: A53812414002
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(EA # 6-5315-T0328356 D P2) UPON OPEN-HOLE HFEC OF FR44RL FOOT, FOUND HOLE # H1   CRACKED WITHIN THE FWD FRAME LAYER AT THE 4:00 CLOCK POSITION, AS VIEWED LOOKING   AFT: MARKED IN RED. COMPLIED WITH EA T-6-5315-T0328356 E P3 FUSELAGE-FRAME FOOT CRACK,FRAME FEET   ATTACHMENT HOLES AT RHS-46 AND LHS FR. 44 BETWEEN STGR-25R TO 29R STEPS 1-2  MAJOR REPAIR
